# SDR UHLA2013022200063

- Difficulty date: February 22, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 9,465 hours, 7,371 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMING INDICATION INOP.  ADJUSTED R1 SLIDE INDICATOR AS REQUIRED, OPS CHECK GOOD IAW AMM 52-41-22.
